# SDR CALA2024042401220

- Difficulty date: April 19, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 451T24092
- Condition: Corroded
- Location: Fwd Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPP ORTS UNDER THE FWD ATTACH POINTS FOR PDU 1L NO 3375. REPORTED BY REMOVED AND REPLACED ANGLE ORDER PDU 1L WITH NEW P/N 451T2409-2 IAW B767 SRM 51-40-02 PARA 4. NEW ANGLE WAS FAB FROM 7075-0 PER QQ-A-250/13 TAG 3362526 REFERENCE CWO 169876-0100-0025. SEE BACK AND PARTIAL WORKSHEET #41 FOR WORK ACCOMPLISHED. ESFR 1035912
